Jump to content

Blanca: tapering Invega


Blanca

Recommended Posts

I'm tappering off invega. I'm literally a zombie with no memories or personality. I wish I could be the same and recover my personality, sense of self, be in the present...

Link to post
  • ChessieCat changed the title to Blanca: tapering Invega

I lost myself to psych drugs

 

I became another person, a different "self". A numb and detached self. I wasn't the person I used to be anymore. My identity and personality.

 

And it pains me so much...

How do you deal with that?

 

Edited by ChessieCat
added topic title before merging with intro topic
Link to post

The trauma of losing yourself to drugs

 

I don't know how I'm gonna get over this trauma… … I was ok in presen (my second school). Finally. I wasn't being bullied anymore. I had friends. I still hadn't had any problems with my family. … I want to recover that level of well-being. Even if it seems impossible with all the changes in my life. … I used to be me. In the present. With my feelings. My personality. My relationships. I was always me. That naivety. That curiosity. My way of seeing and understanding the world. Being in the present. Without this  crushing anxiety. Without… being this. I want to be me again. I know I would have evolved and changed with time. The Blanca (me) from presen wouldn't have been the same Blanca from university even if I hadn't gotten bullied again. Because I would have evolved. Because I wasn't the same with 7 or 8 or 10 or 13 or 15 years. But I was me all the time. I remember in presen seeing a story of a woman that died and went to heaven. She was asked: who are you? And she started saying: I'm *name*'s wife. I'm *name*'s mother. I'm a lawyer… And she was told: "yes, but, who are you?" She could understand. I couldn't either. … I would have evolved with time. I wouldn't be presen's Blanca now. But, I would be me. With my experiences. With my daily life. With my relationships. With my memories. I would have just… lived. That's it. … I know I'll never fully recover.

 

Edited by ChessieCat
added topic title before merging with intro topic
Link to post

So does anybody think, maybe, my brain doesn't let me feel or be aware of what happened because it would be too much?

 

Should I keep tappering off my taking 1 pill every 2 days?

Link to post
  • Administrator
Altostrata

Welcome, @Blanca

 

Causing stupefaction is how Invega "works".

 

We need more information about what you're taking. What times o'clock do you take your drugs, with their dosages?

 

How long have you been taking Invega or other psychiatric drugs?

 

Are you taking 1 pill every other day? How long have you been doing this?

 

To help us out, follow these instructions Please summarize your drug and withdrawal history in your signature You may need to use a computer to do this.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

I take the minimun dosage at night, 1 pill every 2 days. Ihave been taking invega for around 2-3 years now. Before that, I took olanzapine for another 2-3 years. I have also taken antidepressants like fluoxetine for around 5 years and anxiolytics like diazepan for another 5 years. I stopped taking fluoxetine around half a year ago. I've been tappering off invega since august. I tried stopping it before and almost did it cold turkey. I stopped it in january of this year and didn't take it for around 3 months; then, I started again.

Link to post

I'll give you my whole record once my psychiatrist gives it to me tomorrow.

Link to post

Moved from the Tips for Tapering Invega topic

 

I'm taking it once every 2 days but I see that's a bad idea. Should I switch to risperidone? I'm technically taking the minimun dose so my psychiatrist told me I could leave it cold turkey.

 

Edited by ChessieCat
added topic info before moving to intro
Link to post

Moved from the Tips for Tapering Invega topic

 

My mother says risperidone is very dangerous. Should I switch to abilify?

 

Edited by ChessieCat
added topic info before moving to intro
Link to post
  • Moderator Emeritus
ChessieCat

 

Please post questions about your situation here in your Introduction topic.  Posts made in other areas of the site might not get seen by the staff.  Thank you.

 

On 10/14/2021 at 7:19 AM, Altostrata said:

To help us out, follow these instructions Please summarize your drug and withdrawal history in your signature You may need to use a computer to do this.

 

Alto requested that you create your drug signature.  We need to know your drug history before the staff can answer your questions.  Thank you.

So close to the end!!!

🏁

Current from 16 October 2021:  Pristiq 0.005mg

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015 

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  I do not provide tapering advice via PM.  Please post questions in your Introduction topic.  Please do not tag me for any reason.  I am an unpaid volunteer and assist members if I am able to and when I have the time.  Thank you for your understanding.

Link to post
  • Administrator
Altostrata

Blanca, please put your drug information in your signature, so we can see it under each of your posts. Supply dates as close as you can recall. We also need the drug dosages.

 

Please answer:

On 10/13/2021 at 1:19 PM, Altostrata said:

What times o'clock do you take your drugs, with their dosages?

 

How long have you been taking Invega or other psychiatric drugs?

 

Are you taking 1 pill every other day? How long have you been doing this?

 

For what symptoms are you taking Invega? Are you also taking risperidone?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

I went to see my psychiatrist yesterday but she told me she didn't prepare my history as I told her... She is gonna give it to me the next session. Sorry, I can't recall my past or what I have taken. I can't put my history...

I'm currently only taking invega. I may also start taking diazepan since I can't sleep. I will post my history as soon as I can.

Link to post
  • Administrator
Altostrata

@Blanca we need to know the DOSAGES of your drugs. Does your pharmacist have your drug record?

 

When did you start Invega? Why are you taking it? When did the insomnia start?

 

Generally, you should NEVER SKIP DOSES of psychiatric drugs, that causes symptoms like insomnia and withdrawal symptoms.

 

This is a site for going off drugs. If you're under the care of a psychiatrist and you're adding drugs, that's between you and the doctor. Please let us know when you want to REDUCE your drugs.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

I'm taking 3mg of invega. I will stop skipping dosages now that I know that's a horrible method to withdraw. The insomnia started with the withdrawing. I was labeled as psychotic but I wasn't.  I was connected to my reality... just obsessed with the idea that I wasn't prepared for adulthood and that I needed to change. That led me to believe I had CPTSD because of the bullying I lived most of my life even if I didn't meet the criteria for it.

I started making my own theories about why I was the way I was, Freud's style, and my doctors thought I was delusional for that.

I want to reduce the drugs but I can't cut the pill or anything. And 3mg is the minimun dose here. I can't buy anything smaller than that. I talked to my doctor to switch to risperidone but my mother says that's a very dangerous drugs and that I should switch to abilify.

 

I will ask to a pharmacist but I don't believe they have any record...

 

I think I started invega about 2-3 years ago.

Link to post
  • Administrator
Altostrata

Skipping doses may be the core of your current problems. Suggest you take your dose at the same time each day for at least 2 months before attempting to taper.

 

See Tips for tapering off paliperidone (Invega)

 

If you would like to discuss tapering further, do this first: Please summarize your drug and withdrawal history in your signature You may need to use a computer to do this.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy